# SDR 9904781151

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 2420 · AC Generation System
- Part: Feeder Lins
- Condition: Shorted
- Location: Nr 2 Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST NR 2 GENERATOR.  RESET AND VOLTS AND FREQUENCIES WERE NORMAL.  FIVE MINUTES LATER, FLIGHT ATTENDANTS NOTED HAZY SMOKE IN AFT GALLEY AREA AND GENERATOR OFF LIGHT ILLUMINATED AGAIN.  FLIGHT DIVERTED TO GEG AND LANDED WITHOUT INCIDENT.  FOUND GENERATOR FEEDER LINES SHORTED TO ANTI-ICE SUPPORT FORWARD OF FUEL/OIL COOLER.  REPLACED GENERATOR FEEDER LINES AND GCU.  OPERATIONAL CHECK NORMAL.
